RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 31, Number 7  


Science People
Ol'ga Arsen'evna Oleǐnik (on the occasion of her seventieth birthday)
V. A. Il'in, L. D. Kudryavtsev, Yu. S. Osipov, S. I. Pokhozhaev
1107

Partial Differential Equations
Uniqueness and stability of generalized solutions of quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium
A. A. Amosov, A. A. Zlotnik
1123
Abstract evolution differential equations with discontinuous operator coefficients
F. E. Lomovtsev
1132
The method of differential inequalities for some classes of nonlinear singularly perturbed problems with internal layers
N. N. Nefedov
1142
On an averaging problem in a partially punctured domain with a boundary condition of mixed type on the boundary of the holes, containing a small parameter
O. A. Oleinik, T. A. Shaposhnikova
1150

Numerical methods
On the combination of the alternating direction method and the finite element method for the solution of problems in mathematical physics. I
V. N. Abrashin, S. N. Lehtikov
1161
On the accuracy of a quasipoint contact problem on regular triangular grids
I. G. Beluhina
1170
On the construction of methods for the numerical solution of systems of ordinary differential equations
V. V. Bobkov
1174
Difference schemes on locally condensing grids
P. N. Vabishchevich, G. I. Shishkin
1179
Numerical modeling and some other analytic aspects of the vortex dynamics of light fields in laser systems
V. M. Volkov, V. I. Kruglov
1184
On the numerical solution of a system of Maxwell equations on unstructured difference grids
V. A. Gasilov, O. G. Olkhovskaya
1193
A numerical method for solving an irreversible problem of heat conduction
G. F. Gromyko
1198
A scheme of accuracy $O(h^2\ln^\alpha(1/h))$ for determining the free boundary in a problem with an obstacle inside the domain
R. Z. Dautov
1202
Efficient iterative algorithms for solving nonlinear multidimensional problems in mathematical physics. II
A. A. Egorov
1211
On a domain decomposition method in nonstationary problems of mathematical physics
N. G. Zhadaeva
1217
The Bubnov-Galerkin method for an abstract quasilinear problem on steady-state motion
S. E. Zhelezovsky
1222
The maximum principle for a nonlocal nonselfadjoint boundary value problem
N. I. Ionkin, E. A. Valikova
1232
Vector additive difference schemes of complete approximation for multidimensional problems in mathematical physics
S. L. Lapko
1240
Consistent estimates for rate of convergence of the grid method for a second-order nonlinear equation with generalized solutions
P. P. Matus, M. N. Moskal'kov, V. S. Shchehlik
1249
A criterion for the asymptotic stability of symmetrizable difference schemes
A. A. Samarskii, A. V. Gulin
1257
Generalization of the Wittrick–Williams method to nonlinear spectral problems with a multiple spectrum
L. F. Yukhno
1261

Short Communications
On an optimal domain with respect to $(x,t)$ for a parabolic-type equation
A. V. Kagal, V. M. Filippov
1265

Chronicle
“Еругинские чтения – II” (11 – 13 мая 1995 г.)
I. V. Gaishun, N. A. Izobov, I. P. Martynov, A. P. Sadovskii
1267
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019